# SDR CALA2025071706670

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N37563
- Make and model: Boeing 737-9
- Aircraft serial: 67187
- Aircraft time: 7,528 hours, 2,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DIFFICULT TO DISARM DUE TO GIRT BAR MATERIAL BEING SHIFT ED TO ONE SIDE. REMOVED DOOR 1R SLIDE.  RECENTERED DOOR SLIDE SKIRT MATERIAL, REINSTALLED SLIDE REF AMM 25-66-01.  VERIFIED SLIDE GRIT BAR OPERATES NORMALLY. VERIFIED INSTALLATION OF DOOR 1R SLIDE IN REF TO AMM 25-66-01 AND GMM 09-25-05. NO DEFECTS NOTED.
